CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zhu-J-B"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2014 | 2013 | 2012
Number of items: 8.

2014

Zhao, G. F. and Zhao, X. B. and Zhu, J. B. (2014) Application of the numerical manifold method for stress wave propagation across rock masses. International Journal for Numerical and Analytical Methods in Geomechanics, 38 (1). pp. 92-110. ISSN 0363-9061. https://resolver.caltech.edu/CaltechAUTHORS:20140103-142212918

2013

Zhu, J. B. and Deng, X. F. and Zhao, X. B. et al. (2013) A Numerical Study on Wave Transmission Across Multiple Intersecting Joint Sets in Rock Masses with UDEC. Rock Mechanics and Rock Engineering, 46 (6). pp. 1429-1442. ISSN 0723-2632. https://resolver.caltech.edu/CaltechAUTHORS:20131111-101131377

Wu, W. and Zhu, J. B. and Zhao, J. (2013) Dynamic response of a rock fracture filled with viscoelastic materials. Engineering Geology, 160 . pp. 1-7. ISSN 0013-7952. https://resolver.caltech.edu/CaltechAUTHORS:20130718-080121666

Li, J. C. and Wu, W. and Li, H. B. et al. (2013) A thin-layer interface model for wave propagation through filled rock joints. Journal of Applied Geophysics, 91 . pp. 31-38. ISSN 0926-9851. https://resolver.caltech.edu/CaltechAUTHORS:20130516-133240518

Wu, W. and Zhu, J. B. and Zhao, J. (2013) A further study on seismic response of a set of parallel rock fractures filled with viscoelastic materials. Geophysical Journal International, 192 (2). pp. 671-675. ISSN 0956-540X. https://resolver.caltech.edu/CaltechAUTHORS:20130221-140606417

Zhu, J. B. and Zhao, J. (2013) Obliquely incident wave propagation across rock joints with virtual wave source method. Journal of Applied Geophysics, 88 . pp. 23-30. ISSN 0926-9851. https://resolver.caltech.edu/CaltechAUTHORS:20130214-103845331

Zhu, J. B. (2013) DEM modeling of wave propagation through jointed rock mass. In: Rock dynamics and applications: state of the art. CRC Press , Leiden, Netherlands, pp. 443-449. ISBN 978-1-138-00056-8. https://resolver.caltech.edu/CaltechAUTHORS:20141106-131936327

2012

Zhu, J. B. and Zhao, X. B. and Wu, W. et al. (2012) Wave propagation across rock joints filled with viscoelastic medium using modified recursive method. Journal of Applied Geophysics, 86 . pp. 82-87. ISSN 0926-9851. https://resolver.caltech.edu/CaltechAUTHORS:20121129-091730360

This list was generated on Tue Nov 24 16:22:03 2020 PST.